MathSciNet Relay Station
MathSciNet bibliographic data
MR688440 93B05 (93C20)
Lagnese, John Control of wave processes with distributed controls supported on a subregion. SIAM J. Control Optim. 21 (1983), no. 1, 68–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement